# SDR DALA2024010500164

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK INDICATION ON FRAME 20 RH SIDE IN CROSSBEAM SPLICING AREA OPEN FASTENER HOLE H26. CORRECTIVE ACTION: REPAIRED PER ER/A 613605-14AD. (0140162)
